Pregabalin Doesage: Hi Everyone I have been... - Pain Concern

Pain Concern

31,222 members10,191 posts

Pregabalin Doesage

Paininthebum007
Paininthebum007

Hi Everyone I have been taking Pregabalin since December 3 times a day 75mg. I want to start to try to wean myself off these tablets but just after some advice as I know it has to be done slowly. I was thinking to drop one of the tablets for a few weeks see how I go then hopefully reduce to just one after that. Just wondering if/how anyone else has done it, thanks Zoe 😊

10 Replies

You should discuss it with your gp before trying to reduce dose . Pregabalin also comes in 25mg dose so could drop more gradually. Good luck, hope all goes well for you.

Thanks for your replyI did have a brief chat with a gp who told me to just drop one tablet for a week and see how I go. I have noticed that there are lesser strength eg. 25/50 mg and mentioned this to the gp and he said “yes there is if you want to make your life more complicated” hence why I thought I would check on here for a second opinion, thank you 😊

Hope it works for you , when i started pregabalin i had to increase gradually by 25mg . Its always an option if you have difficulty, do let us know how you get on 😀

Consult with your doctor. 25mg decrease at a time might be a good start

Hi PinkyThanks for the reply. I did ask the doctor and he has told me to just drop one of the tablets each day for a week or so and see how I go. Just wanted to see what others have done

Hi there, you don't say why you were taking pregabalin. I have cervical myelopathy and taking it for peripheral neuropathy. I briefly and successfully came off it by reducing one tablet a week. However found soon after my symptoms came back with a vengeance and had to go back on it. Good luck but take care.

Hello there

I did just that dropped from 600mg over 3 doses a day.

It took a while to drop the final 1x 25mg x 1 day then every few days for week then off

I chose to come off it due to side effects.

Weight gain 5 stone no change in diet or activity

Brian fog

Truly testing times for my relationship and mental health which after 24 months off the drug still haunt me.

I was prescribed prior to it becoming a controlled drug through MSK

And it didn’t solve the pain I was so tripped out by the drug it mattered less.

Only benefit was positive effects on rls which primary. However for me the other problems it caused outweighed continuing.

Everyone is different but I do admire the time you’ve taken to think about how and it seems sensible but keep checking in with your gp and maybe keep a diary to notice any changes if you have hone support ask them if they can see any changes. There are not rules but I’ve found the people closest to me notice different aspects of change.

Good luck I hope it goes well for you

PS 5 stone weight just lost!! Back to normal and the benefits of this have been huge

Hi l desperately want off these just a matter of weeks ago l asked my doctor for help and she told me to drop by 100mg daily in three days l was very ill and l thought l was going mad,and this was with my doctor's help ,then only to tell me ld to take them again,with no help now offered to me can you advise me how much you dropped daily and for how long then what next ld like your advise so l can tell my doctor this is the way l wish to try again ld be grateful for your assistance as lm suffering awful side effects l can remember anything lm losing my mind honestly never mind the weight gain and adema the list goes on please any help would be wonderful.stay safe my friend.

Hi lm taking Pregabalin 300mg three times daily, just a while ago l too wanted off them and my doctor decided l should drop by 100mg daily well the first day l was ok but the next day l was very sick by the third day l thought l was losing my mind with the pain in my head and the pains in my body l phoned my doctor and all he said the only thing you can do is go back again and take your full dose, so my advise to you is to to your doctor and ask for lower dose tablets so you can come down by about fifty mgs at a time any more than that l can think will make you I'll,my Mother was on 75mgs and lm not sure how many she took a day but her doctor just without notice withdrew them from her ,she was very ill for three months and a medic found her and rushed her to an addiction centre for treatment,off course l was only told about this after the fact but they are dangerous drugs and very much played down,at the level l take the side effects are hurendous lve now adema in my lower limbs another side effect and it's nearly impossible to lose weight ,lve gained a stone and a half and can't get it off,but move forward with caution but one tablet is far too much to come down at a time why don't you try breaking them in half and coming down a half for a week and see how you go if that's too much a quarter but if you go to fast your body will soon let you know ,stay safe and be healthy my friend.

Hello, I only dropped 25per dose once a day every week or two weeks , I started with the lunch time dose, then x 2 weeks later the morning dose and then 25 mg of the night dose, I do know that’s 6 weeks just to drop 100gms but for me it worked I tried to think when my pain was at it’s lowest or even controlled and I made my section from this but I was very Lucy to have a gp who worked together to get me off. I also use headspace for meditation 🧘‍♀️ but everyone is different but hopefully you can get the 100 50 and 75 and work your plan but please work your gp or find one who will work with you. I took it for disc replacement c7 never pain 200 x 3 times a day 😊

You may also like...